estimates for semi-degenerate simplex multipliers

  • Robert Kesler

    Santa Monica, USA
$L^p$ estimates for semi-degenerate simplex multipliers cover
Download PDF

A subscription is required to access this article.

Abstract

Muscalu, Tao, and Thiele prove estimates for the "Biest" operator defined on Schwartz functions by the map

via a time-frequency argument that produces bounds for all multipliers with non-degenerate trilinear simplex symbols. In this article we prove estimates for a pair of simplex multipliers defined on Schwartz functions by the maps \begin{align*} C^{1,1,-2}:\ & (f_1, f_2, f_3) \mapsto \int_{\xi_1 < \xi_2 < -{\xi_3}/{2}}\Big[ \prod_{j=1}^3 \hat{f}_j (\xi_j) \: e^{2 \pi i x \xi_j } \Big] \,d \vec{\xi} \\ C^{1,1,1,-2}:\ & (f_1, f_2, f_3, f_4) \mapsto \int_{\xi_1 < \xi_2 < \xi_3 < -{\xi_4}/{2}} \Big[\prod_{j=1}^4 \hat{f}_j (\xi_j) \: e^{2 \pi i x \xi_j} \Big] \,d \vec{\xi} \end{align*} for which the non-degeneracy condition fails. Our argument combines the standard -based energy with an -based energy in order to enable summability over various size parameters. As a consequence, we obtain that maps into for all and maps into for all . Both target ranges are shown to be sharp.

Cite this article

Robert Kesler, estimates for semi-degenerate simplex multipliers. Rev. Mat. Iberoam. 36 (2020), no. 1, pp. 99–158

DOI 10.4171/RMI/1123